# SDR EIA2000065

- Difficulty date: January 31, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 65B083515
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 PAX DOOR FORWARD CUTOUT CRACKED AT NR 6L STOP FITTING.  REPLACED NR 6L STOP FITTING PER EO 53-747-1542-99A AND SRM 51-10-01.  (M)
